# SDR FDEA202202070674

- Difficulty date: February 7, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: AFA7789543
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO SEAT TRACK AT STA 1841 LBL 67 HAS EXFOLIATION CORROSION BEYOMD LIMITS.   INSTALLED NEW SEAT TRACK SECTION PN:AFA7789-543 FROM STA 1771 TO 1887 LBL 75.25/LBL 67   WITH NEW SPLICE P/N: SR10-53-010-21 REF, MD-11 SRM 53-00-52-2R REPAIR 1 FIG 201, AND FEDEX   DGW NO. SR10-53-002 REV A.  MAJOR REPAIR.
